# SDR AALA202508073026

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 35,093 hours, 15,144 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS STICKING AND HARD TO OPEN. FOUND FIRST CLASS LAVATORY DOOR LATCH LOOSE, SECURED LATCH SCREW. DOOR OPERATIONAL CHECK GOOD.
